# SDR 20010420CW013

- Difficulty date: March 3, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PRESTART CHECK, FLAME DETECTOR WOULD NOT TEST.
